# SDR UIEA2021022100375

- Difficulty date: February 21, 2021
- Submitted: February 24, 2021
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 92,486 hours, 23,664 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3964621
- Part serial: TLS25068
- Condition: Inoperative
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO PACK OFF LIGHT ON OVERHEAD PANEL & NO L PACK OFF EICAS WHEN PACK SELECTED OFF.  REMOVED AND REPLACED LEFT PACK FLOW CONTROL VALVE IAW B767 M/M 21-51-01, OPS CHECK NORMAL.
